Re: Effexor Withdrawal

Re: Effexor Withdrawal

Posted by kendra Young on 07/14/04 at 03:10 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]


The stuff that i am reading is just amazing. I was on 150 effexor for about a year. Recently I started to notice how much wait I have gained over the past year (20 pounds). I have been eating pretty much the same but I think that i crave food more often. I must admit, while I was on effexor, it did help me. But because of the weight gain, I decided to quit. However, I didn’t wean myself off. I just quit. It has been 6 days now and I feel like I am completely stoned. I hear these sounds in my head like somethong is shuffling around in there. I am so dizzy and when I have a majory dizzy spell, I feel like my head is going to explode. I have also been very tired. I have been having two naps a day. The naps aren’t long but i feel like I have been asleep for a good hour or two when I wake up. the dreams that I experience are crazy. Everytime that i sleep, i dream that I am stoned and that i am having a bad trip. In my dream I am conscious of this but i am not able to wake myself up. Overall, i think that the shuffleing in my brain is the worst. i wonder if I should start taking it again but in a smaller dose or if I should just let the withdrawls paly out because it has been 6 days already. I am finding it so hard to focus on my work and stay asleep. i know that I shouldn’t be driving because I am so out of it every once in a while that I almost got into two accidents yesterday. However, I don’y want anyone in my family to know how I am feeling because I feel crazy. Awe I am so confused.


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal
s 0 07/27/04 04:54 PM


Submit Your Reply
Your Name
Your Email
Topic
Message